A note on the minimum Lee distance of certain self-dual modular codes

A.G. Asch, van, F.J.L. Martens

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

In a former paper we investigated the connection between p -ary linear codes, p prime, and theta functions. Corresponding to a given code a suitable lattice and its associated theta function were defined. Using results from the theory of modular forms we got an algorithm to determine an upper bound for the minimum Lee distance of certain self-dual codes. In this note we generalize this result to m -ary codes, where m is either a power of a prime, or m is square-free. If m is of a different form the generalization will not work. A class of examples to illustrate this fact is given.
Original languageEnglish
Pages (from-to)65-68
JournalAdvances in Mathematics of Communications
Volume6
Issue number1
DOIs
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'A note on the minimum Lee distance of certain self-dual modular codes'. Together they form a unique fingerprint.

Cite this